Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Fatigue, poor memory, depression, bowel problems, headaches, dizziness, back and chest pain, facial rashes. Is this due to lupus?

i have been backwards and forwards to the doctors over the past few years as i have had lots of different symptoms and i have had countless tests and all have come back normal. i have just typed in some new symptoms and every time, the same suggestion comes up... Lupus . i am 46 and suffer with fatigue poor memory bowel problems depression , hoarse voice headaches dizziness chest paind back ache and now i have a butterfly rash on my face. i dont want to go back to the dr as i am sure they think i am a hypochondriac. Is it possible to have a full blood count and hormone tests with normal results if i have lupus?
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your description. I suggest you not to worry too much. You had been to so many doctors and so many tests and everything came back normal. Now why are you thinking about lupus? If it was the case, doctors would have told you so.

Worrying about body and diseases and thinking about having a life threatening disease (whereas medical science could not identify any), is the symptom of Hypochondriasis. It is mental disorder. Mind you not a mental disease.

Believe in your doctors. They know better than you. Concentrate on your life and career. Consult a psychologist for further advice. I shall help you through healthcaremagic if you desire so.

Hope this clears your doubts. Available for further clarifications.
Good luck. Get well soon.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor